Posted by lil' jimi on August 27, 2003, at 14:44:43
In reply to re: Thanks, Gal !--should have made it more clear, posted by koko on August 27, 2003, at 12:38:13
(well, i _thought_ i had just posted this, but apparently i had some brain fade and something else happened ... ... ... ?)
anyway, this is what you posted (with my replies):
> Hey Jimbo...still here, you didn't scare me away. >
> I'm just too nauseous to type anything. Just kiddin', it isn't that bad. (So I keep telling myself ;o)....) But here I am day 3 and counting. >
i remember that my 3rd through 6th days were really rough, though i didn't have nausea ...
> BTW, did you suggest taking this with food or without? >
this implies a better approach than what i suggested ... which was to separate meals from your lex as much as possible ... my _theory_ being that lex causes nausea and the further you take it from meals the better ....
... however! ... could your lexapro dose be provoking nausea _Because_ it upsets your digestion when taken on an empty stomach?
... got to weigh each of these considerations and try to get a feel for which applies in your case ...
... i believe that one of the side effects of lexapro (part of the neurological adaptation) is (can be) to aggravate the digestion, independent of the presence of food in the stomach ... ... so to minimize the trauma to the digestion of meals, i'd try to separate meals from lex ...
... but as my "However" comment above says, there are other considerations ... play it by ear and do what works best for you ...
... here in this land of lexapro users we learn one thing for sure .... we are all individuals ... !
> Again, great forum. I've actually laughed out loud sitting at my desk. (As if my co-workers didn't think I was weird enough...) >
now you have made me happy! <Smile Emoticon Here!!>
i Love it when our posters get to laugh!
co-workers! ... what are we going to do with them? ... ... HA!
thanks for your post and for posting back!
TAKE CARE ! ! ! !!!